# SDR DALA14011753217

- Difficulty date: February 19, 2014
- Submitted: February 22, 2014
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 69,315 hours, 31,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT BROKEN ROW 13 LT.  MAINTENANCE REPLACED EMERGENCY LIGHT,  OPS CHECKED NROMAL.
